# SDR ASAA2017011119328

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 29,509 hours, 9,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SWITCH OPERATIONAL CHECK AND BATTERY PACKS - FUNCTIONAL CHECKS ILLUMINATED.   ALL EMERGENCY LIGHTS FROM AND INCLUDING OVERWING EMERGENCY EXIT ROWS AFT INCLUDING AFT GALLEY FAILED 15 MINUTE CHECK.  ACFT GROUNDED. REMOVED AND REPLACED THE BATTERY PACKS IAW AMM 33-51-06. OPS CHECKED NORMAL.
